# SDR DHL2003721012

- Difficulty date: November 29, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE COCKPIT ENTRY DOOR DO NOT COME ON.  CLEANED CONNECTION AND OPS CHECKED GOOD IAW B-M/M 33-50-101.
